Browse Title Index


 
Issue Title
 
Vol 47, No 1 (2015): 47_1 Expanding the Convergence Domain of Newton–like Methods and Applications in Banach Space Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Vol 52, No 4 (2020): 52_4 EXTENDED MITTAG-LEFFLER FUNCTIONS ASSOCIATED WITH WEYL FRACTIONAL CALCULUS OPERATORS Abstract   PDF
Aneela Nadir, Adnan Khan
 
Vol 54, No 3 (2022): 54_3 Extended Riemann Integral Equations Involving Generalized k¡hypergeometric Functions Abstract   PDF
Aneela Nadir
 
Vol 52, No 6 (2020): 52_6 Extension in the Geometry of Goncharov Motivic and Configuration Chain Complexes Abstract   PDF
M. Khalid
 
Vol 48, No 1 (2016): 48_1 Extension of Mangat Randomized Response Technique Using Alternative Beta Priors Abstract   PDF
A. A. Adewara, A. A. Adewara
 
Vol 51, No 1 (2019): 51_1 Extension of Morphisms in Geometry of Chain Complexes Details   PDF
M. Khalid, Azhar Iqbal, Javed Khan
 
Vol 50, No 4 (2018): 50_4 Extremal Prism like Graphs with Respect to the F-Index Abstract   PDF
Fakhra Malik, Naeem Saeed, Sohail Zafar, Zohaib Zahid
 
Vol 53, No 11 (2021): 53_11 Families of Means-Based Modified Newtons Method for Solving Nonlinear Models Abstract   PDF
Oghovese Ogbereyivwe, Veronica Ojo-Orobosa
 
Vol 48, No 2 (2016): 48_2 Fekete-Szego Type Coefficient Inequalities for Certain Subclasses of Analytic ¨ Functions Involving Salagean Operator Abstract   PDF
Hanan Darwish, Abdel Moneim Lashin, Suliman Soileh
 
Vol 52, No 3 (2020): 52_3 Fine Tuning of the Fixed Point Iteration-Based Matrix Inversion-Free Adaptive Inverse Kinematics Using Abstract Rotations Abstract   PDF
Hamza Khan
 
Vol 53, No 5 (2021): 53_5 Finite Difference Analysis of Unsteady Heat and Flow of an Incompressible Third Grade Fluid Abstract   PDF
I Nayak
 
Vol 50, No 4 (2018): 50_4 Forecasting Rainfall in Potohar Region of Pakistan in the Perspective of Drought Abstract   PDF
Samreen Fatima, Mehwish Shafi Khan
 
Vol 51, No 12 (2019): 51_12 Fractal Analysis and Non-linear Multivariate Model of Keplers stars Abstract   PDF
Ingila Rahim, M. Rashid Kamal Ansari
 
Vol 51, No 2 (2019): 51_2 Fractional Hermite-Hadamard Type Integral Inequalities for Functions whose Modulus of Derivatives are Co-ordinated log-Preinvex Details   PDF
Badreddine Meftah
 
Vol 53, No 10 (2021): 53_10 Fractional Integration and Solution of Generalized kinetic equation considering Generalized Lommel-Wright function Abstract   PDF
Saima Naheed, Shahid Mubeen, Gauhar Rahman
 
Vol 51, No 4 (2019): 51_4 Fractional Order Derivative Glucose Insulin Model to Control the type 1 Diabetes Mellitus Details   PDF
Muhammad Umer Saleem, Muhammad Farman, Aqeel Ahmad, Muhammad Naeem, Muhammad Ozair Ahmad
 
Vol 51, No 11 (2019): 51_11 Fractional polynomial approximations to the solution of fractional Riccati equation Abstract   PDF
Mohammad Izadi
 
Vol 47, No 2 (2015): 47_2 Fully Developed Liquid Layer Flow Over a Convex Corner Considering Surface Tension Effects Using Numerical Methods Abstract   PDF
Maimoona Faryad, Saadia Farid, Samia Riaz, Ifrah Bhatti
 
Vol 52, No 10 (2020): 52_10 Further Results on Intersection Power Graph of Finite Groups Abstract   PDF
M. Aysha Aprose, S. Syed Ali Fathima
 
Vol 54, No 6 (2022): 54_6 Fuzzy Bipolar Soft Quasi-ideals in Ordered Semigroups Abstract   PDF
Aziz- Ul- Hakim, Hidayatullah Khan, Imtiaz Ahmad, Asghar Khan
 
Vol 50, No 2 (2018): 50_2 Fuzzy Parameterized Fuzzy Soft Compact Spaces with Decision-Making Abstract   PDF
Muhammad Riaz, Masooma Raza Hashmi
 
Vol 51, No 6 (2019): 51_6 Fuzzy Soft BCK-Modules Abstract   PDF
Agha Kashif, Saira Riasat
 
Vol 50, No 4 (2018): 50_4 Gauss Factorials, Jacobi Primes, and Generalized Fermat Numbers Abstract   PDF
John B. Cosgrave, Karl Dilcher
 
Vol 44, No 1 (2012): 44_1 General common fixed point theorems in fuzzy metric spaces Abstract   PDF
K.P.R. Rao, K.V. Siva Parvathi
 
Vol 52, No 7 (2020): 52_7 Generalization of Bosonic Quantum Tunneling with Quantum Effects Abstract   PDF
Wajiha Javed, Rimsha Babar
 
Vol 49, No 2 (2017): 49_2 Generalization of Higher Order Homomorphism in Configuration Complexes Abstract   PDF
M. Khalid, Javed Khan, Azhar Iqbal
 
Vol 49, No 3 (2017): 49_3 Generalization, Refinement and Reverses of the Right Fej´er Inequality for Convex Functions Abstract   PDF
Silvestru Sever Dragomir
 
Vol 46, No 2 (2014): 46_2 Generalizations of Simpson’s Type Inequalities Through Preinvexity and Prequasiinvexity Abstract   PDF
Sabir Hussain, Shahid Qaisar
 
Vol 50, No 1 (2018): 50_1 Generalized (∈, ∈ ∨qk)-Fuzzy Quasi-Ideals in Semigroups Abstract   PDF
Muhammad Sajjad Ali Khan, Khaista Rahman, Aliya Fahmi, Muhammad Shakeel
 
Vol 53, No 1 (2021): 53_1 Generalized Extension in the Geometry of Goncharov Motivic and Grassmannian Configuration Chain Complexes Abstract   PDF
Javed Khan, M. Khalid
 
Vol 51, No 8 (2019): 51_8 Generalized Extension of Morphisms in Geometry of Configuration and Infinitesimal Polylogarithmic Groups Complexes Abstract   PDF
M. Khalid, Azhar Iqbal
 
Vol 51, No 6 (2019): 51_6 Generalized Family of Approximating Schemes based on Newton Interpolating Polynomials and its Error Analysis Abstract   PDF
Faheem Khan, Muhammad Omar, Ghulam Mustafa
 
Vol 51, No 1 (2019): 51_1 Generalized Fibonacci and k-Pell Matrix Sequences Details   PDF
Arfat Ahmad Wani, V. H. Badshah, G. P. S. Rathore, Paula Catarino
 
Vol 54, No 4 (2022): 54_4 Generalized Functional Equations of Polylogarithmic Groups Abstract   PDF
Muhammad Khalid, Javed Khan, Azhar Iqbal
 
Vol 54, No 4 (2022): 54_4 Generalized Fuzzy Filters in Quantales and Their Approximations Abstract   PDF
Saqib Mazher Qurashi, Muhammad Shabir
 
Vol 53, No 11 (2021): 53_11 Generalized Geometry of Tangential and Affine Configuration Chain Complexes Abstract   PDF
M. Khalid, Mariam Sultana, Azhar Iqbal, Javed Khan
 
Vol 53, No 2 (2021): 53_2 Generalized Topological Groupoids Abstract   PDF
Mustafa Habil Gursoy
 
Vol 52, No 2 (2020): 52_2 Geometry of Tangential and Configuration Chain Complexes for Higher Weights Abstract   PDF
M. Khalid
 
Vol 50, No 3 (2018): 50_3 Global Image Segmentation Model of Inhomogeneous Noisy Type Images Using Increasing Natural Logarithmic Function Abstract   PDF
Sartaj Ali, Beenesh Dayyan
 
Vol 48, No 2 (2016): 48_2 Grassmannian Complex and Second Order Tangent Complex Abstract   PDF
Sadaqat Hussain, Raziuddin Siddiqui
 
Vol 52, No 4 (2020): 52_4 Grothendieck’s Quot Scheme and Moduli of Quotient Sheaves Abstract   PDF
Hafiz Syed Husain, Mariam Sultana
 
Vol 51, No 9 (2019): 51_9 Heat and mass transfer analysis of Brinkman type fractional nanofluid over a vertical porous plate with velocity slip and Newtonian heating Abstract   PDF
Aneela Razzaq, Nauman Raza
 
Vol 49, No 2 (2017): 49_2 Heat Transfer in Magnetohydrodynamic Second Grade Fluid with Porous Impacts using Caputo-Fabrizoi Fractional Derivatives Abstract   PDF
Kashif Ali Abro, Muhammad Anwar Solangi
 
Vol 52, No 1 (2020): 52_1 Hermite-Hadamard Type Integral Inequalities for Functions Whose Mixed PartialDerivatives Are Co-ordinated Preinvex Abstract   PDF
Humaira Kalsoom, Sabir Hussain, Saima Rashid
 
Vol 52, No 3 (2020): 52_3 HERMITE-HADAMARD TYPE INTEGRAL INEQUALITIES FOR HARMONICALLY RELATIVE PREINVEX FUNCTIONS Abstract   PDF
Sadia Afzal, Sabir Hussain, Muhammad Amer Latif
 
Vol 49, No 3 (2017): 49_3 Hyers–Ulam Stability in Terms of Dichotomy of First Order Linear Dynamic Systems Abstract   PDF
Akbar Zada, Syed Omar Shah, Samreen Ismail, Tongxing Li
 
Vol 49, No 1 (2017): 49_1 Hyers–Ulam Stability of Linear Summation Equations Abstract   PDF
Akbar Zada, Farhan Ullah Khan, Usman Riaz, Tongxing Li
 
Vol 52, No 5 (2020): 52_5 Hyper-Zagreb index of graphs based on generalized subdivision related operations Abstract   PDF
H. M. Awais, Muhammad Javaid, Abdul Raheem
 
Vol 54, No 3 (2022): 54_3 HZ-Coindex for the Sum-Graphs under Cartesian Product Abstract   PDF
Muhammad Javaid, Muhammad Ibraheem
 
Vol 53, No 1 (2021): 53_1 Impact of Homogeneous/Heterogeneous Reactions and Convective Conditions on Peristaltic Fluid Flow in a Symmetric Channel Abstract   PDF
Naveed Iqbal, Humaira Yasmin, Aneela Bibi, Bawfeh K. Kometa, Adel A. Attiya
 
151 - 200 of 446 Items << < 1 2 3 4 5 6 7 8 9 > >> 


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

 

Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved